# SDR IVLA2017012300034

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N104TQ
- Make and model: Cirrus SR22
- Aircraft serial: 2304
- Aircraft time: 5,333 hours
- System (JASC): 3397 · Light System Wiring
- Part: Control Circuit
- Part number: 12018002
- Condition: Burned
- Location: Dimmer Switch
- Part time: 5,333 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING INITIAL CLIMBOUT, THE PILOT REPORTED SMOKE IN THE COCKPIT COMING FROM UNDER THE GLARESHIELD AND RETURNED FROM THE DEPARTED RUNWAY. UPON INSPECTION, FOUND THE DIMMER CONTROL CIRCUIT CARD HAD FAILED SENDING SMOKE INTO THE PFD AND OUT THE TOP PFD VENT. NO OTHER WIRE(S) WAS DAMAGED OR SHORTED.
